Approximation and the n-Berezin transform of operators on the Bergman space

Daniel Suárez

Research output: Contribution to journalArticleResearchpeer-review

17 Citations (Scopus)

Abstract

To any bounded operator S on the Bergman space La2 we associate a sequence of linear transforms Bn(S) ε L ∞(D), where n ≧ 0, and prove that the Toeplitz operators TBn(s) tend to S for some especial classes of operators S. In particular, this holds for every radial operator in the Toeplitz algebra. Finally, we show that the inclusion of the Toeplitz algebra into the essential commutant of the Bergman shift is proper. © Walter de Gruyter Berlin · New York 2005.
Original languageEnglish
Pages (from-to)175-192
JournalJournal fur die Reine und Angewandte Mathematik
Issue number581
DOIs
Publication statusPublished - 1 Jan 2005

Fingerprint Dive into the research topics of 'Approximation and the n-Berezin transform of operators on the Bergman space'. Together they form a unique fingerprint.

Cite this